This article is cited in 1 scientific paper (total in 1 paper)
Passive linear systems of partial differential equations
Yu. N. Drozhzhinov
In this paper the concept of a system passive relative to a cone that was introduced by V. S. Vladimirov for the case of translation-invariant systems is extended to systems which are not translation invariant. For systems of linear partial differential equations of first order with variable coefficients necessary and sufficient conditions are found for them to be passive relative to a cone. A generalized Cauchy problem is posed for such systems, and it is proved that this problem is well posed under the condition of strict nondegeneracy.
Bibliography: 7 titles.
PDF file (1244 kB)
Mathematics of the USSR-Sbornik, 1983, 44:3, 269–278
MSC: Primary 35L45; Secondary 35F10
Yu. N. Drozhzhinov, “Passive linear systems of partial differential equations”, Mat. Sb. (N.S.), 116(158):3(11) (1981), 299–309; Math. USSR-Sb., 44:3 (1983), 269–278
Citation in format AMSBIB
\paper Passive linear systems of partial differential equations
\jour Mat. Sb. (N.S.)
\jour Math. USSR-Sb.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
Galeev R., “Cauchy-Problem for Passive Systems in Hilbert-Space”, Differ. Equ., 18:10 (1982), 1233–1237
|Number of views:|